ITEM METADATA RECORD
Title: Riemann-Hilbert analysis for orthogonal polynomials
Authors: Kuijlaars, Arno # ×
Issue Date: 2003
Publisher: SPRINGER-VERLAG BERLIN
Series Title: Lecture notes in mathematics vol:1817 pages:167-210
Abstract: This is an introduction to the asymptotic analysis of orthogonal polynomials based on the steepest descent method for Riemann-Hilbert problems of Deift and Zhou. We consider in detail the polynomials that are orthogonal with respect to the modified Jacobi weight (1-x)^{alpha}(1+x}^{beta)h(x) on [-1,1] where alpha, beta > -1 and h is real analytic and positive on [-1,1]. These notes are based on joint work with Kenneth McLaughlin, Walter Van Assche and Maarten Vanlessen.
ISSN: 0075-8434
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science